MathSciNet Relay Station
MathSciNet bibliographic data
MR2348795 60K35 (60J80 82B43)
Durhuus, Bergfinnur; Jonsson, Thordur; Wheater, John F. The spectral dimension of generic trees. J. Stat. Phys. 128 (2007), no. 5, 1237–1260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement